MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WallFlex? Biliary; catheter, biliary, diagnostic

BOSTON SCIENTIFIC CORPORATION WallFlex? Biliary; catheter, biliary, diagnostic
Model Number M00570530
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that a wallflex biliary rx covered stent was implanted in the biliary tract to treat a biliary stenosis during a stent placement procedure performed on (b)(6) 2026.Post procedure, it was noted that the stent was dislodged.The device was removed, and a different device was used to complete the procedure.There were no patient complications as a result of this event and the patient condition following the procedure was reported to be stable.
 
Additional Manufacturer Narrative
Block e1: initial reporter's facility name is la(b)(6) hospital; reported here as facility name exceeded character limit for designated field.Initial reporter address: (b)(6) ; reported here as facility name exceeded character limit for designated field.Block h6: imdrf device code a1502 captures the reportable event of stent positioning issue.Imdrf impact code f2301 captures the reportable event of the additional device required to remove the mispositioned stent.

Brand Name
WallFlex? Biliary
Common Device Name
catheter, biliary, diagnostic
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50047758
Report Number3005099803-2026-03052
Device Sequence Number18798721
Product Code FGE
UDI-Device Identifier08714729764915
UDI-Public(01)08714729764915(17)270909(10)37409410
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140630
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00570530
Device Catalogue NumberM00570530
Device Lot Number0037409410
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2026
Supplement Date Received by Manufacturer08/18/2026
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date09/09/2026
Date Device Manufactured09/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexFemale
Patient Weight127 LB